MathSciNet Relay Station
MathSciNet bibliographic data
MR1180505 (94d:93074) 93C40 (93D21)
Krstić, M.; Kanellakopoulos, I.; Kokotović, P. V. Adaptive nonlinear control without overparametrization. Systems Control Lett. 19 (1992), no. 3, 177–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement